# SDR CALA2012090500561

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 53,444 hours, 7,706 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOPERATIVE. R & R BATTERY IAW GMM 05-20-10, ITEM 9.
